# SDR DXTA200400218

- Difficulty date: January 16, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 778 hours, 654 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fusible Plug
- Condition: Blown
- Location: Mlg Wheel
- Part time: 620 hours, 535 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING TAXI, THE FUSIBLE PLUGS BLEW ON THE RT MAIN TIRE.  REMOVED AND REPLACED RT MAIN WHEEL AND BRAKE ASSEMBLIES IAW CESSNA 560 MM CHAPTER 32-41-01 AND 32-42-01. INSPECTED AIRCRAFT AND DID NOT FIND ANY DAMAGE, BLED BRAKES AND OPS CHECKED GOOD.
